# SDR IPXA2020050654990

- Difficulty date: April 4, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77851
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON # 38 R/H IS CRACKED BETWEEN STA. 1661-1681.REPAIRED CRACKED CENTER CARGO LONGERON # 38 R/H BETWEEN STA. 1641 TO 1681 IAW SRM 536-00-05 REPAIR 1 FIG. 201 & 202. (MAJOR)
